Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 260, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2018, 7:29 PM EDT for 5 counties in Georgia. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2018, 7:29 PM EDT (23:29 UTC)
- Expired
- Jul 21, 2018, 8:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties DeKalb County, GA, Gwinnett County, GA, Newton County, GA, Rockdale County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 55 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 7:32 PM EDT | HAIL 1 | 1 Nne Belmont, GA | ONE INCH HAIL WAS REPORTED NEAR THE INTERSECTION OF HEMMING WAY AND SAINT THOMAS DRIVE. |
| Jul 21, 7:33 PM EDT | HAIL 1.5 | Lithonia, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 5:42 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.5 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2831 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 245 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 24.7
The text
As transmitted.
495
WUUS52 KFFC 212329
SVRFFC
GAC089-135-217-247-297-220015-
/O.NEW.KFFC.SV.W.0260.180721T2329Z-180722T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
729 PM EDT SAT JUL 21 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Rockdale County in north central Georgia...
Southeastern DeKalb County in north central Georgia...
South central Gwinnett County in north central Georgia...
West central Walton County in north central Georgia...
Northwestern Newton County in north central Georgia...
* Until 815 PM EDT.
* At 729 PM EDT, a severe thunderstorm was located over Lithonia, or
near Conyers, moving east at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Conyers, Covington, Loganville, Oxford, Lithonia, Porterdale,
Walnut Grove, Lakeview Estates, Georgia International Horse Park,
Almon, Milstead, Belmont, Richardson Park, Youth, Arabia Mountain,
Big Haynes Creek Park, Redan, Rosebud, Panola Mountain State Park
and Gum Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3378 8422 3384 8383 3355 8381 3359 8415
3362 8417 3363 8418 3364 8418 3365 8421
TIME...MOT...LOC 2329Z 269DEG 33KT 3369 8412
HAIL...1.25IN
WIND...60MPH
$$2 follow-up statements
538
WWUS52 KFFC 212349
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
749 PM EDT SAT JUL 21 2018
GAC089-135-212358-
/O.CAN.KFFC.SV.W.0260.000000T0000Z-180722T0015Z/
DeKalb GA-Gwinnett GA-
749 PM EDT SAT JUL 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DEKALB AND SOUTH
CENTRAL GWINNETT COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
north central Georgia.
LAT...LON 3355 8381 3358 8405 3373 8405 3383 8393
3384 8383
TIME...MOT...LOC 2348Z 269DEG 33KT 3369 8390
$$
GAC217-247-297-220015-
/O.CON.KFFC.SV.W.0260.000000T0000Z-180722T0015Z/
Rockdale GA-Walton GA-Newton GA-
749 PM EDT SAT JUL 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR ROCKDALE...WEST CENTRAL WALTON AND NORTHWESTERN NEWTON
COUNTIES...
At 748 PM EDT, a severe thunderstorm was located over Gum Creek, or
near Conyers, moving east at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Conyers, Covington, Loganville, Oxford, Porterdale, Walnut Grove,
Lakeview Estates, Georgia International Horse Park, Almon, Milstead,
Youth, Big Haynes Creek Park and Gum Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3355 8381 3358 8405 3373 8405 3383 8393
3384 8383
TIME...MOT...LOC 2348Z 269DEG 33KT 3369 8390
HAIL...1.25IN
WIND...60MPH
$$763
WWUS52 KFFC 220006
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
806 PM EDT SAT JUL 21 2018
GAC217-247-297-220016-
/O.EXP.KFFC.SV.W.0260.000000T0000Z-180722T0015Z/
Rockdale GA-Walton GA-Newton GA-
806 PM EDT SAT JUL 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR ROCKDALE...WEST CENTRAL WALTON
AND NORTHWESTERN NEWTON COUNTIES WILL EXPIRE AT 815 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
north central Georgia.
LAT...LON 3355 8381 3358 8405 3373 8405 3383 8393
3384 8383
TIME...MOT...LOC 0006Z 269DEG 33KT 3369 8370
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 2:52 PM EDT, 4 hours 37 minutes earlier.
Area forecast discussion, Jul 21, 2:52 PM EDT, 4 hours 37 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 252 PM EDT Sat Jul 21 2018 .SHORT TERM /Tonight through Sunday Night/... Models not really handling the northwest flow pattern very well, although the Hi-Res models at least appear to be trying. Atmosphere over the CWA is recovering and expected mainly scattered development for the rest of this afternoon and early tonight. All models show another cold pool at 500mb and an associated short wave moving into eastern TN and north GA by 12Z Sun. This will bring another chance of showers/tstorms to north GA late tonight and across the CWA Sunday. As this cold pool/short wave exits, the 500mb Low will move over the TN Valley Sunday afternoon and Sunday night bringing additional destabilization. This will increase the chance of showers/tstorms again late Sunday night across mainly north GA. 17 .LONG TERM /Monday through Saturday/... No major changes in the long term forecast. 500mb Low/Trough will remain stationary over the CWA through the week keeping a relatively cold core over the southeast. This will yield scattered to numerous thunderstorms each day. Temps will remain at or slightly below normal through the long term. 17 && .AVIATION... 18Z Update... Convection has moved out, however scattered convection is possible this afternoon as the atmosphere re-energizes with heating. Convection will dissipate with lack of heating late this evening. Another disturbance will move into north GA early Sunday morning bringing another chance of convection. Most areas have gone VFR with SCT035-055. Expect VFR conditions through the forecast. Winds will be westerly through the forecast. //ATL CONFIDENCE...18Z UPDATE... Medium on TSRA chances and timing. High on remaining elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 71 88 69 85 / 40 50 60 70 Atlanta 72 87 70 85 / 40 50 60 70 Blairsville 64 79 63 79 / 40 60 70 70 Cartersville 70 86 68 85 / 40 50 60 70 Columbus 75 92 72 88 / 40 30 50 60 Gainesville 70 84 68 83 / 40 50 70 70 Macon 72 91 71 88 / 40 40 50 60 Rome 70 86 68 84 / 40 50 60 60 Peachtree City 71 88 69 86 / 40 40 50 60 Vidalia 74 91 73 89 / 30 30 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....17 AVIATION...17
Hazardous weather outlook, Jul 21, 5:49 PM EDT, 1 hour 40 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 549 PM EDT Sat Jul 21 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-222200- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 549 PM EDT Sat Jul 21 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Severe Thunderstorm Watch is in effect for much of north and central Georgia until 2 AM Eastern Daylight Time. Scattered thunderstorms are expected to redevelop across eastern Alabama and western Georgia, and track southeast through the evening. Some storms could be strong to severe, capable of producing large hail, damaging winds in excess of 60 MPH, frequent lightning and very heavy rain. The storms should diminish after midnight tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Scattered to numerous thunderstorms can be expected Sunday through Friday. A few storms could be strong to severe on any day with the main hazards being strong gusty winds, frequent lightning and minor flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested at this time, but spotters are encouraged to submit storm/damage reports through the web by going to www.weather.gov/atlanta.
In the hours before
Local storm report, Jul 21, 6:52 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
652 PM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 1 WNW LAGRANGE 33.05N 85.05W
07/21/2018 E1.75 INCH TROUP GA BROADCAST MEDIA
&&
EVENT NUMBER FFC1800702
KSSpecial weather statement, Jul 21, 7:03 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
703 PM EDT SAT JUL 21 2018
GAZ005-007-212345-
Gilmer GA-Murray GA-
703 PM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILMER AND EASTERN
MURRAY COUNTIES UNTIL 745 PM EDT...
At 703 PM EDT...a strong thunderstorm was over Eton, or near
Chatsworth...moving southeast at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Chatsworth, Eton, Mountaintown, Crandall, Fort Mountain State Park
and Tails Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3480 8483 3488 8476 3482 8448 3465 8462
TIME...MOT...LOC 2303Z 302DEG 14KT 3482 8474
HAIL...0.25IN
WIND...40MPHLocal storm report, Jul 21, 7:07 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 PM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 3 W EAST POINT 33.68N 84.49W
07/21/2018 E0.88 INCH FULTON GA PUBLIC
LASTED FOR ABOUT 4-5 MINUTES
&&
EVENT NUMBER FFC1800703
KSSpecial weather statement, Jul 21, 7:12 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
712 PM EDT SAT JUL 21 2018
GAZ006-008-009-212345-
Union GA-Towns GA-Fannin GA-
712 PM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN UNION...NORTHWESTERN
TOWNS AND NORTHEASTERN FANNIN COUNTIES UNTIL 745 PM EDT...
At 711 PM EDT...a line of strong thunderstorms extended from
Copperhill to near Hot House to near Ivy Log...and moving southeast
at 30 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Blairsville, Young Harris, Morganton, Hemp, Gumlog, Nottely Dam, Ivy
Log, Loving, Jones Creek, Mineral Bluff, Alexanders Mill, Culberson,
Epworth and Copperhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3490 8375 3483 8400 3486 8423 3499 8445
3499 8389
TIME...MOT...LOC 2311Z 307DEG 28KT 3499 8442 3498 8423 3502 8407
HAIL...0.25IN
WIND...40MPHLocal storm report, Jul 21, 7:20 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 1 N COLLEGE PARK 33.67N 84.45W
07/21/2018 E1.00 INCH FULTON GA PUBLIC
PUBLIC REPORT OF QUARTER SIZED HAIL
&&
EVENT NUMBER FFC1800704
KSSpecial weather statement, Jul 21, 7:27 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
727 PM EDT SAT JUL 21 2018
GAZ045-046-057-220000-
Rockdale GA-DeKalb GA-Henry GA-
727 PM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR ROCKDALE...SOUTHEASTERN DEKALB
AND NORTHERN HENRY COUNTIES UNTIL 800 PM EDT...
At 727 PM EDT...a strong thunderstorm was over Belmont, or 8 miles
west of Conyers...moving east at 35 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Conyers, Lithonia, Lakeview Estates, Belvedere Park, Candler-Mcafee,
Milstead, Belmont, Richardson Park, Arabia Mountain, Redan, Hidden
Valley Park, Panola Mountain State Park and Snapfinger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3378 8424 3379 8408 3378 8408 3375 8402
3379 8398 3377 8395 3362 8396 3357 8400
3360 8424
TIME...MOT...LOC 2327Z 271DEG 32KT 3369 8415
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 1:20 AM EDT | Severe Thunderstorm Warning | FFC | Fannin | 55 min |
| Jul 21, 2:07 AM EDT | Special Weather Statement | FFC | Union | 38 min |
| Jul 21, 2:32 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 43 min |
| Jul 21, 2:39 AM EDT | Special Weather Statement | FFC | Towns, Union | 36 min |
| Jul 21, 2:50 AM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Towns, Union, White | 40 min |
| Jul 21, 2:58 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 47 min |
| Jul 21, 3:04 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Hall, Lumpkin, Pickens and 1 more | 41 min |
| Jul 21, 3:22 AM EDT | Special Weather Statement | FFC | White | 23 min |
| Jul 21, 3:41 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Dawson, Forsyth, Hall, Lumpkin | 49 min |
| Jul 21, 3:46 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray | 44 min |
| Jul 21, 4:01 AM EDT | Special Weather Statement | FFC | Murray | 59 min |
| Jul 21, 4:04 AM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 26 min |
| Jul 21, 4:27 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gilmer, Murray, Whitfield | 48 min |
| Jul 21, 4:29 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Lumpkin, Pickens | 46 min |
| Jul 21, 4:31 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Hall, Jackson | 44 min |
| Jul 21, 4:33 AM EDT | Special Weather Statement | FFC | Catoosa, Dade | 27 min |
| Jul 21, 4:41 AM EDT | Flash Flood Warning | FFC | Fannin, Gilmer, Murray | 6 hr |
| Jul 21, 4:56 AM EDT | Special Weather Statement | FFC | Dade, Walker | 34 min |
| Jul 21, 5:09 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gilmer, Gordon, Murray, Pickens | 51 min |
| Jul 21, 5:14 AM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Jul 21, 5:16 AM EDT | Special Weather Statement | FFC | Clarke | 29 min |
| Jul 21, 5:37 AM EDT | Special Weather Statement | FFC | Bartow | 23 min |
| Jul 21, 5:44 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Gwinnett, Hall, Pickens | 46 min |
| Jul 21, 5:50 AM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cherokee, Floyd | 25 min |
| Jul 21, 6:06 AM EDT | Special Weather Statement | FFC | Gwinnett | 24 min |
| Jul 21, 6:10 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, DeKalb, Fulton | 50 min |
| Jul 21, 6:17 AM EDT | Special Weather Statement | FFC | Polk | 28 min |
| Jul 21, 6:19 AM EDT | Special Weather Statement | FFC | Cobb, Paulding | 26 min |
| Jul 21, 6:25 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson, Oconee, Walton | 50 min |
| Jul 21, 6:29 AM EDT | Special Weather Statement | FFC | Jackson | 31 min |
| Jul 21, 6:41 AM EDT | Special Weather Statement | FFC | Douglas, Haralson | 34 min |
| Jul 21, 6:46 AM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Rockdale | 29 min |
| Jul 21, 7:03 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Newton, Putnam, Walton | 42 min |
| Jul 21, 7:12 AM EDT | Special Weather Statement | FFC | Clayton, Henry, Newton, Rockdale | 33 min |
| Jul 21, 7:14 AM EDT | Special Weather Statement | FFC | Carroll, Douglas, Fayette | 31 min |
| Jul 21, 7:38 AM EDT | Special Weather Statement | FFC | Putnam | 37 min |
| Jul 21, 7:41 AM EDT | Special Weather Statement | FFC | Butts, Jasper, Spalding | 34 min |
| Jul 21, 7:43 AM EDT | Special Weather Statement | FFC | Coweta, Heard | 32 min |
| Jul 21, 8:00 AM EDT | Special Weather Statement | FFC | Baldwin, Jones, Lamar, Monroe | 30 min |
| Jul 21, 8:03 AM EDT | Special Weather Statement | FFC | Meriwether, Pike | 27 min |
| Jul 21, 8:08 AM EDT | Special Weather Statement | FFC | Hancock | 37 min |
| Jul 21, 8:24 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Twiggs, Wilkinson | 36 min |
| Jul 21, 8:26 AM EDT | Special Weather Statement | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 34 min |
| Jul 21, 8:33 AM EDT | River Flood Warning | FFC | Gwinnett | 78 min |
| Jul 21, 9:01 AM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jul 21, 9:05 AM EDT | Special Weather Statement | FFC | Crawford, Harris, Talbot, Taylor | 25 min |
| Jul 21, 9:32 AM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Houston, Macon, Marion, Muscogee and 3 more | 28 min |
| Jul 21, 9:34 AM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Johnson, Laurens, Treutlen | 26 min |
| Jul 21, 9:39 AM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 51 min |
| Jul 21, 9:59 AM EDT | Special Weather Statement | FFC | Chattahoochee, Dooly, Macon, Marion, Muscogee, Pulaski and 1 more | 31 min |
| Jul 21, 10:00 AM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Wheeler | 30 min |
| Jul 21, 10:08 AM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Sumter | 52 min |
| Jul 21, 10:15 AM EDT | Severe Thunderstorm Warning | FFC | Sumter | 45 min |
| Jul 21, 10:20 AM EDT | Special Weather Statement | FFC | Webster | 25 min |
| Jul 21, 10:23 AM EDT | Special Weather Statement | FFC | Telfair | 37 min |
| Jul 21, 10:37 AM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 53 min |
| Jul 21, 10:48 AM EDT | Special Weather Statement | FFC | Webster | 12 min |
| Jul 21, 5:32 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Heard | 43 min |
| Jul 21, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 41 min |
| Jul 21, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Heard | 34 min |
| Jul 21, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 52 min |
| Jul 21, 5:57 PM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Jul 21, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 30 min |
| Jul 21, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 29 min |
| Jul 21, 6:03 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 42 min |
| Jul 21, 6:06 PM EDT | Special Weather Statement | FFC | Floyd | 24 min |
| Jul 21, 6:29 PM EDT | Special Weather Statement | FFC | Heard | 31 min |
| Jul 21, 6:31 PM EDT | Special Weather Statement | FFC | Murray | 29 min |
| Jul 21, 6:34 PM EDT | Special Weather Statement | FFC | Meriwether | 26 min |
| Jul 21, 6:36 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jul 21, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 32 min |
| Jul 21, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 45 min |
| Jul 21, 7:03 PM EDT | Special Weather Statement | FFC | Murray | 42 min |
| Jul 21, 7:12 PM EDT | Special Weather Statement | FFC | Union | 33 min |
| Jul 21, 7:27 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 33 min |
| Jul 21, 7:30 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 30 min |
| Jul 21, 7:46 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 44 min |
| Jul 21, 7:48 PM EDT | Special Weather Statement | FFC | Union | 42 min |
| Jul 21, 7:51 PM EDT | Special Weather Statement | FFC | Gwinnett | 24 min |
| Jul 21, 7:57 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.